# SDR SWAA2012111609557

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT BS 440 AT LEVEL STR 28L CARGO COMPARTMENT.  REPLACED TIE CLIP IAW SRM.
